# SDR 95FDEA01495

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED UNDER FLOOR SUPPORT, BS 640, STR 27R, RBL 18.  CUT OUT DAMAGE AND REPAIRED PER FEDEX SRM 51-40-3.
